Duke Mathematical Journal

Representation of functions by Lidstone series

R. P. Boas, Jr.

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 10, Number 2 (1943), 239-245.

Dates
First available: 22 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077471935

Mathematical Reviews number (MathSciNet)
MR0008261

Zentralblatt MATH identifier
0061.11512

Digital Object Identifier
doi:10.1215/S0012-7094-43-01021-X

Subjects
Primary: 30.0X

Citation

Boas, Jr., R. P. Representation of functions by Lidstone series. Duke Mathematical Journal 10 (1943), no. 2, 239--245. doi:10.1215/S0012-7094-43-01021-X. http://projecteuclid.org/euclid.dmj/1077471935.


Export citation